6 mp and hair loss

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dmc24
Regular Member


Date Joined Aug 2007
Total Posts : 37
   Posted 9/5/2007 8:44 AM (GMT -7)   
Has anyone had any of the side effects from 6mp, such as hair loss or nausea?

Diagnosed with crones for 3 years. Pentasa put it in remission. Disease is now active again, going on 6mp. Still able to live every day to it's fullest.


jdiane
Veteran Member


Date Joined Jan 2003
Total Posts : 1131
   Posted 9/5/2007 8:46 AM (GMT -7)   
Yep. I had both. Fixed the nausea by taking at night. The hair loss stopped after a couple months.

 .jb


Mormor Vicky
Veteran Member


Date Joined Mar 2007
Total Posts : 684
   Posted 9/5/2007 9:03 AM (GMT -7)   
I too had major hair loss.  Probably at least a third.  It's growing back now and is much prettier.  Pure white and curly.  I cried terribly when it happened and it still is in the in-between stage but I'm looking at the positive side. 
Vicky / 47 years old
DX'd with Crohn's during a resection August 2006
DX'd with Steriod induced Diabetes November 2006
Considered in Clinical remission but have minor signs of disease activity
 
Daughter (26) also has Crohn's since she was 12.
 
Currently on 4000mg of Pentasa only for Crohn's
No longer able to take 6-MP because of Bone-Marrow Suppression
Cymbalta, Metformin, Lipitor


MrsGriffin
Regular Member


Date Joined Jun 2006
Total Posts : 204
   Posted 9/7/2007 10:37 AM (GMT -7)   
I did not have nausea but did have hair loss for the first few months. It did stop and my hair started gowning back.
I'm a 37 year old mother, have had Crohn's for 15 years. Taking Imuran, Pentasa, Prevacid, Forvia, fish oil and Cymbalta.


princesa
Veteran Member


Date Joined Aug 2007
Total Posts : 2198
   Posted 9/7/2007 11:11 AM (GMT -7)   
No nausea, but hair loss. I have very thick, dark hair and I was actually seeing a bald spot on the crown of my head. Very upsetting. I noticed I got strange horizontal ridges in some of my toenails, too. I got off the drug, because I felt like it wasn't helping me. Just like chemo patients, my hair came back in thick and poodle kinky. Very bizarre. Over time, it gradually relaxed back to its normal state.
Diagnosed with ulcerative colitis spring 1999
Possibly misdiagnosed
 
Maintenance dose sulfasalazine
Probiotics, l-glutamine and fish oil caps
 
 


MBJOH
Regular Member


Date Joined Mar 2007
Total Posts : 257
   Posted 9/7/2007 11:38 AM (GMT -7)   
I didn't have the nausea, but I have always taken it at night but just recently was experiencing the hair loss problem and that was after taking it for almost a year. The hair loss lasted about two months but has really subsided now. Someone else had posted that Pantene hair products made their hair fall out and that was what I was using when mine was falling out so I switched and the hair loss decreased - coincidence? It does grow back thicker and with more body usually, which is nice compared to the stick straight hair I used to have. MB

dmc24
Regular Member


Date Joined Aug 2007
Total Posts : 37
   Posted 9/9/2007 8:34 AM (GMT -7)   
how many mg's were you on, my doctor is putting me on 50mg?
Diagnosed with crones for 3 years. Pentasa put it in remission. Disease is now active again, going on 6mp. Still able to live every day to it's fullest.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:32 PM (GMT -7)
There are a total of 2,735,497 posts in 301,310 threads.
View Active Threads


Who's Online
This forum has 151413 registered members. Please welcome our newest member, MamaPhoenix.
343 Guest(s), 15 Registered Member(s) are currently online.  Details
robotguy, Thankuall, tickbite666, dismissed, 1000Daisies, Girlie, reminder, getting by, NiceCupOfTea, Jingles1234, Madcat25, quincy, k07, gilly2, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer